Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 232, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 22, 2008, 2:23 PM EDT for Coffee County, Jeff Davis County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2008, 2:23 PM EDT (18:23 UTC)
- Expired
- Jun 22, 2008, 3:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Coffee County, GA, Jeff Davis County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1249 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:41 AM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 22, 9:41 AM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 941 AM EDT SUN JUN 22 2008 ...HIGH RAIN CHANCES TODAY AND MONDAY... .PUBLIC UPDATE...DENSE FOG BLANKETED LARGE PORTION OF NORTHEAST FLORIDA EARLY THIS MORNING. FOG BANK HAS SINCE LIFTED WITH STRATUS CLOUDS QUICKLY DISSOLVING. ADDITIONALLY...MID-LEVEL CLOUDS OVER PORTIONS OF SOUTHEAST GEORGIA SHOULD DEPART OFFSHORE IN THE LATE MORNING. NUMEROUS THUNDERSTORMS OVER THE NORTHEASTERN GULF OF MEXICO ARE ASSOCIATED WITH VIGOROUS SHORTWAVE TROUGH. ATTENDANT CIRRUS CANOPY IS WELL TO OUR WEST...THUS ANTICIPATE WARMER AFTERNOON TEMPS/MORE UNSTABLE CONDITIONS THAN WAS REALIZED YESTERDAY. 12Z KJAX SOUNDING INDICATE ATMOSPHERE HAS FURTHER MOISTENED...WITH PWATS ABOVE 1.5 INCHES...AND REMAINS QUITE UNSTABLE WITH LI VALUES BETWEEN -5 AND -10 AND CAPE VALUES AROUND 3300 J/KG USING MODIFIED PARCEL OF 91/70 WHICH IS QUITE REASONABLE. THUS...ANTICIPATE SCATTERED/NUMEROUS THUNDERSTORMS DEVELOPING IN THE AFTERNOON. ACTIVITY WILL YET AGAIN INITIATE OVER INLAND NORTHEAST FLORIDA ALONG AND WEST OF THE I-75 CORRIDOR. WILL MAINTAIN LIKELY POPS FOR JAX CWA GIVEN MOIST... UNSTABLE CONDITIONS IN CONCERT WITH SEA-BREEZES AND APPROACH OF VIGOROUS SHORTWAVE TROUGH IN THE AFTERNOON. && .AVIATION...DENSE FOG THIS MORNING HAS RISEN TO STRATUS DECK... IMPACTING ALL BUT KSSI. THESE LOW CLOUDS SHOULD DISSOLVE BY 14Z WITH VFR CONDITIONS DOMINATING THE AREA. OTHERWISE WILL SEE MIDDAY/AFTN CU BECOMING CB...WITH BEST CHC TSRA IN THE 18-22Z PERIOD...MAY BE ACCOMPANIED BY GUSTY WINDS. && .MARINE...NO HEADLINES AS S TO SW 10-15 KT WINDS AND 2 TO 4 FT SEAS EXPECTED OVER THE NEXT SEVERAL DAYS. WINDS AND SEAS WILL BE LOCALLY HIGHER IN THE VICINITY OF THUNDERSTORMS EACH DAY. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && .PREVIOUS PUBLIC...WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW BROAD TROUGHING OVER THE ERN U.S. WITH EMBEDDED MID-UPPER LEVEL DISTURBANCES MOVING EWD IN PREVAILING 500 MB FLOW FROM THE WNW. PWATS OVER THE AREA PER ANALYSIS ARE IN THE 1.5 TO 1.7 INCH RANGE AT THIS TIME. SFC ANALYSIS SHOWS LOW PRESSURE TROUGH AROUND 1015 MB OVER CENTRAL GA WHICH IS FURTHER N NOW THAN YESTERDAY AND LOW LEVEL FLOW IS LIGHT FROM THE SSW OVER THE FORECAST AREA. COOLING AFFECT OF SHOWERS AND THUNDERSTORMS ON FRIDAY HAS ALLOWED TEMPS TO DROP INTO THE LOWER 70S...SO SOME AREAS ARE EXPECTED TO DROP INTO THE UPPER 60S BY SUNRISE. RADAR DOES SHOW ISOLATED SHOWERS AND THUNDERSTORMS OVER THE REGION JUST W OF THE CWA AND THE NE GULF OF MEXICO. ANTICIPATE PATCHY FOG TO CONTINUE DEVELOPING OVER INLAND NE FL AND ISOLATED CONVECTION TO BEGIN DEVELOPING IN MARION COUNTY BY AROUND 12Z. SHORT TERM...TODAY-TUESDAY. TODAY THROUGH TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED DUE TO HIGH INSTABILITY (AVERAGE CAPE VALUES ON THE ORDER OF 2000-3000 J/KG) AND UPPER LEVEL SHORTWAVE OVER THE LOWER MS VALLEY AND SHIFTING EWD. LIKE YESTERDAY...ISOLATED STORMS WILL CERTAINLY BE CAPABLE OF EXCESSIVE LIGHTNING AND STRONG WIND GUSTS. WEAK SHEAR SHOULD KEEP MOST STORMS JUST BELOW SEVERE CRITERIA. HAVE ADVERTISED POPS OF 50-70% WITH HIGHEST VALUES CLOSE TO THE GULF OF MEXICO AND AND OVER INLAND SE GA WHICH WILL BE IMPACTED MORE BY THE SHORTWAVE. TONIGHT...SWATH OF DEEP LAYER MOISTURE (PWATS ABOVE 1.7 INCHES) AND AREA IN RRQ QUAD OF 250 MB JET SHOULD CONTINUE TO AID ISOLD TO SCT CONVECTION IN THE EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS. MONDAY...LOW TO UPPER LEVEL FLOW REMAINS OUT OF THE SW AND PWATS WILL BE CONTINUE TO BE ABOVE AVERAGE. SHORTWAVE TROUGH FROM SC TO THE FL PANHANDLE AND SFC HEATING WILL AGAIN LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS. HIGHER POPS PLANNED...AT 60-70% DUE TO STRONGER LIFT FROM SHORTWAVE TROUGH. MAIN IMPACTS APPEARS TO BE LOCALLY HEAVY RAIN AND EXCESSIVE LIGHTNING. HOWEVER...HIGHER BULK SHEAR VALUES MAY SUPPORT ISOLATED STRONG TO MARGINALLY SEVERE STORMS. MAX TEMPS WILL BE TEMPERED BY THE CLOUDS AND HIGH RAIN CHANCES... MAINLY EXPECTING HIGHS IN THE UPPER 80S TO AROUND 90. MONDAY NIGHT... DRIER AIR BEGINS TO FILTER INTO THE AREA AS AN UPPER LEVEL TROUGH DIGS IN ACROSS GA. BEST MOISTURE AND INSTABILITY WILL BE OVER THE SRN ZONES AND WILL MAINTAIN 30% THERE AND 20% UP INTO SE GA. TUESDAY.... DEEP LAYER MOISTURE CONTINUES TO WANE AND MID TO UPPER RIDGING BUILDS IN. THIS COMBINATION WILL YIELD LOWER POPS AREA-WIDE...MAINLY AROUND 20-30%...HIGHEST OVER NE FL DUE TO SEA BREEZES AND HIGHER PWATS. HIGHER HEIGHTS WILL ALSO PRODUCE WARMER MAX TEMPS IN THE LOWER TO MID 90S. LONG TERM...WED-SAT. WEAK SFC RIDGING WILL BE ACROSS THE AREA AND 500 MB HEIGHTS WILL BUILD SLIGHTLY WED AND THU. LOW POPS EXPECTED AROUND THE 20-30% RANGE AND MAX TEMPS IN THE LOWER TO MID 90S AGAIN. GFS HAS BEEN INDICATING ELY WAVE TO APPROACHING FL BUT DEEP LAYER MOISTURE FOR THE MOST PART REMAINS S OF THE AREA. FRI AND SAT...MID AND UPPER LEVEL RIDGE BEGINS TO DEPART THE AREA WHICH SHOULD DECREASE SUBSIDENCE OVER THE AREA AND ALLOW MEAN LAYER FLOW TO BECOME SELY AND ADVECT ELY WAVE MOISTURE UP INTO THE REGION. CONFIDENCE IS NOT HIGH THOUGH AND WILL JUST GRADUALLY INCREASE POPS DURING THE FRI-SAT TIME FRAME. MAX TEMPS EXPECTED TO BE IN THE LOWER 90S MOST AREAS. && ECZ
Hazardous weather outlook, Jun 22, 9:15 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 915 AM EDT SUN JUN 22 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 915 AM EDT SUN JUN 22 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG THUNDERSTORMS TODAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AS A WEAK FRONT AND AN UPPER LEVEL DISTURBANCE AFFECT THE REGION. STORM MOTION WILL GENERALLY BE EAST AROUND 10 TO 15 MPH. THE MAIN CONCERNS WITH STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. IF CAUGHT OUTSIDE DURING LIGHTNING STORMS...FIND SHELTER IN A BUILDING OR CAR. MARINERS SHOULD BE ALERT FOR THUNDERSTORMS MOVING OFF THE COAST IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY. THE MAIN CONCERNS WITH THESE STORMS WILL BE FREQUENT LIGHTNING... LOCALLY HEAVY RAIN AND STRONG GUSTY WINDS. HIGHER MOISTURE CONTENT AND AN UPPER LEVEL DISTURBANCE WILL PROVIDE A HIGHER RISK OF HEAVY RAINFALL OVER PORTIONS OF NORTHEAST FLORIDA POSSIBLY CAUSING LOCALIZED FLOODING. THUNDERSTORM ACTIVITY IS EXPECTED TO BECOME MORE ISOLATED BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT STRONG GUSTY WINDS...ANY HAIL...AND HIGH RAINFALL AMOUNTS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS/ECZ
In the hours before
Special weather statement, Jun 22, 1:33 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 133 PM EDT SUN JUN 22 2008 FLZ020-021-221815- HAMILTON-SUWANNEE- 133 PM EDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN SUWANNEE AND SOUTHERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT... AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SUWANNEE SPRINGS TO 12 MILES WEST OF LIVE OAK...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE SPRINGS...LIVE OAK...WHITE SPRINGS AND HOUSTON THROUGH 215 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 22, 1:45 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT SUN JUN 22 2008 FLZ021-022-221830- COLUMBIA-SUWANNEE- 145 PM EDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN SUWANNEE AND WESTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES EAST OF MCALPIN...OR 12 MILES NORTH OF ICHETUCKNEE SPRINGS STATE PARK...MOVING EAST AT 16 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MCALPIN AND WELLBORN THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 22, 2:08 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 208 PM EDT SUN JUN 22 2008 FLZ021-022-035-221900- COLUMBIA-GILCHRIST-SUWANNEE- 208 PM EDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN SUWANNEE...SOUTHWESTERN COLUMBIA AND NORTHERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 208 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 6 MILES SOUTH OF BRANFORD...OR 9 MILES NORTH OF BELL...MOVING EAST AT 14 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRANFORD...HILDRETH...ICHETUCKNEE SPRINGS STATE PARK AND FORT WHITE THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 22, 2:09 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 209 PM EDT SUN JUN 22 2008 FLZ020-022-221900- COLUMBIA-HAMILTON- 209 PM EDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER BELMONT...OR 10 MILES NORTH OF WHITE SPRINGS...MOVING NORTHEAST AT 11 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 22, 2:12 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT SUN JUN 22 2008 GAZ132-133-221900- COFFEE-JEFF DAVIS- 212 PM EDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE AND SOUTHWESTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PRIDGEN TO 3 MILES SOUTH OF AMBROSE...MOVING NORTHEAST AT 13 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...AMBROSE... BROXTON...SNIPESVILLE...WEST GREEN AND DENTON THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHULER
Special weather statement, Jun 22, 2:13 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 213 PM EDT SUN JUN 22 2008 FLZ036-221900- ALACHUA- 213 PM EDT SUN JUN 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 213 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER ARCHER...OR 10 MILES NORTHEAST OF BRONSON...MOVING NORTHEAST AT 14 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARCHER...MICANOPY...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:09 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 36 min |
| Jun 22, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 27 min |
| Jun 22, 2:32 PM EDT | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 118 min |
| Jun 22, 3:04 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee | 41 min |
| Jun 22, 3:36 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 39 min |
| Jun 22, 4:18 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Ware | 117 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.